• 1
  • 2
  • 5
  • 6
  • 7
  • 8
  • 9
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11341
School of Mathematics
  Title:   Some inequalities for Szeged-like topological indices of graphs
  Author(s):  A. R. Ashrafi (Joint with G. H. Fath-Tabar, M. J. Nadjafi-Arani, and M. Mogharrab)
  Status:   Published
  Journal: MATCH Communications in Mathematical and in Computer Chemistry
  Vol.:  63
  Year:  2010
  Pages:   145-150
  Supported by:  IPM
  Abstract:
The PI, vertex PI and edge Szeged index are three of most important Szeged�like topological iudices introduced very recently. The aim of this paper is to present some sharp inequalities between PI, Vertex PI, Szeged and edge Szeged indices of graphs.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right